# SDR SWAA2022120577875

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1669 ARE INOPERATIVE.      FOUND CONNECTOR AT AFT SIDE OF RIGHT OVERWING EXIT DOOR MISCONNECTED; CAUSING THE FUSES TO OPEN ON M1669. CONNECTED PROPERLY IAW WDM 33-51-21. REPLACED FUSES  AND TESTED IAW AMM 33-51-06-960-804, NO DEFECTS NOTED.
